Alert archive / New Mexico / Red Flag Warnings in 2026
Red Flag Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 19, 2026, 11:46 AM MST for 10 counties in New Mexico. It took effect at Feb 20, 2026, 9:00 AM MST. It was in force for 9 hr. 17 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 19, 2026, 11:46 AM MST (18:46 UTC)
- In effect from
- Feb 20, 2026, 9:00 AM MST
- Expired
- Feb 20, 2026, 6:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Curry County, NM, De Baca County, NM, Guadalupe County, NM, Harding County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 84 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 10:55 AM MST | NON-TSTM WND GST 60 | 4 Nne La Cienega, NM | ASOS station KSAF Santa Fe Muni Airport. |
| Feb 20, 11:14 AM MST | NON-TSTM WND GST 60 | 6 E Storrie Lake State, NM | ASOS station KLVS Las Vegas Muni Airport. |
| Feb 20, 11:24 AM MST | NON-TSTM WND GST 62 | 1 S Clines Corners, NM | ASOS station KCQC Clines Corners 1 SSE. |
| Feb 20, 11:25 AM MST | NON-TSTM WND GST 61 | 3 Sse La Bajada, NM | Mesonet station NM011 I-25 @ La Bajada (NMDOT). |
| Feb 20, 11:40 AM MST | NON-TSTM WND GST 60 | Clines Corners, NM | Mesonet station NM006 I-40 @ U.S. 285 (NMDOT). |
| Feb 20, 12:35 PM MST | NON-TSTM WND GST 66 | 3 Wnw Moriarty, NM | Mesonet station ESWN5 Edgewood SWCD. |
| Feb 20, 12:44 PM MST | NON-TSTM WND GST 60 | 6 E Storrie Lake State, NM | ASOS station KLVS Las Vegas Muni Airport. |
| Feb 20, 12:57 PM MST | NON-TSTM WND GST 64 | 1 S Clines Corners, NM | ASOS station KCQC Clines Corners 1 SSE. |
| Feb 20, 1:00 PM MST | SNOW 2 | 2 Sse Santa Fe Ski Area, NM | Santa Fe SNOTEL. |
| Feb 20, 1:02 PM MST | NON-TSTM WND GST 66 | 6 E Storrie Lake State, NM | ASOS station KLVS Las Vegas Muni Airport. |
| Feb 20, 1:35 PM MST | NON-TSTM WND GST 59 | 3 E Puerto De Luna, NM | Mesonet station CELN5 Puerto De Luna 3.3 E. |
| Feb 20, 1:50 PM MST | NON-TSTM WND GST 65 | Rowe, NM | Mesonet station NM012 I-25 @ Rowe (NMDOT). |
| Feb 20, 2:00 PM MST | SNOW 3 | 8 Sw Rociada, NM | Wesner Springs SNOTEL. |
| Feb 20, 2:08 PM MST | NON-TSTM WND GST 58 | 1 E Clayton, NM | ASOS station KCAO Clayton Muni Airpark. |
| Feb 20, 3:15 PM MST | NON-TSTM WND GST 62 | Clines Corners, NM | Mesonet station NM006 I-40 @ U.S. 285 (NMDOT). |
| Feb 20, 4:22 PM MST | SNOW 4 | Santa Fe Ski Area, NM | 24 hour total. |
| Feb 20, 4:22 PM MST | SNOW 4 | Santa Fe Ski Area, NM | Santa Fe Ski Area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.8 hours before the alert went out and 402 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3790 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 171 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
813 WWUS85 KABQ 191846 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 1146 AM MST Thu Feb 19 2026 ...RED FLAG WARNING TODAY FROM 12 TO 6 PM FOR THE NORTHEAST AND EAST CENTRAL PLAINS, AND THE NORTHEAST HIGHLANDS ALONG AND EAST OF I-25, DUE TO STRONG WINDS AND LOW HUMIDITY... ...RED FLAG WARNING FRIDAY FROM 9 AM TO 6 PM FOR THE EASTERN PLAINS AND THE CENTRAL HIGHLANDS, DUE TO STRONG WINDS AND LOW HUMIDITY... .Persistently strong flow aloft, an area of low pressure at the surface over the northeast corner of New Mexico, and very dry fuels over northeast and east central areas will result in critical fire weather conditions on the eastern plains this afternoon and Friday. The critical fire weather conditions will reach as far west as the I-25 corridor from Las Vegas northward this afternoon, but higher humidities and snow showers should reduce fire weather concerns over the Northeast Highlands on Friday. Meanwhile, drier conditions are forecast across the eastern half of the Central Highlands on Friday, compared to today. The strongest winds are forecast Friday, when gusts will reach up to 50 to 60 mph across much of northeast and east central New Mexico. NMZ104-126-200100- /O.UPG.KABQ.FW.A.0005.260220T2000Z-260221T0100Z/ /O.NEW.KABQ.FW.W.0007.260220T1600Z-260221T0100Z/ /O.CON.KABQ.FW.W.0006.260219T1900Z-260220T0100Z/ Northeast Plains-East Central Plains- 1146 AM MST Thu Feb 19 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 9 AM to 6 PM MST Friday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Plains (Zone 104) and the East Central Plains (Zone 126) today from 12 until 6 PM MST, and Friday from 9 AM to 6 PM MST. * 20 FOOT WINDS...For today, west and northwest winds 20 to 30 mph with gusts up to 40 mph. For Friday, west winds 25 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...For today, minimum values between 10 and 15 percent. For Friday, minimum values between 12 and 17 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ125-200100- /O.UPG.KABQ.FW.A.0005.260220T2000Z-260221T0100Z/ /O.NEW.KABQ.FW.W.0007.260220T1600Z-260221T0100Z/ Central Highlands- 1146 AM MST Thu Feb 19 2026 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 9 AM to 6 PM MST Friday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Central Highlands (Zone 125) Friday from 9 AM to 6 PM MST. Mainly across eastern portions of this zone. * 20 FOOT WINDS...West winds 25 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...Minimum values between 13 and 18 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ123-200100- /O.CON.KABQ.FW.W.0006.260219T1900Z-260220T0100Z/ Northeast Highlands- 1146 AM MST Thu Feb 19 2026 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * AREA AND TIMING...Red Flag Warning for Northeast Highlands (Zone 104), along and east of I-25 from Las Vegas northward, today from 12 PM until 6 PM MST. * 20 FOOT WINDS...West and northwest winds 20 to 30 mph with gusts around 40 mph. * RELATIVE HUMIDITY...Minimum values between 10 and 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
3 follow-up statements
836 WWUS85 KABQ 200109 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 609 PM MST Thu Feb 19 2026 ...RED FLAG WARNING FRIDAY FROM 9 AM TO 6 PM FOR THE NORTHEAST AND EAST CENTRAL PLAINS AND THE CENTRAL HIGHLANDS, DUE TO STRONG WINDS AND LOW HUMIDITY... .Persistently strong flow aloft, an area of low pressure at the surface over the northeast corner of New Mexico, and very dry fuels over northeast and east central areas will result in critical fire weather conditions for the eastern plains and central highlands on Friday. Drier conditions are forecast across the eastern half of the Central Highlands on Friday, compared to today. The strongest winds are still forecast Friday, when gusts will reach up to 50 to 60 mph across much of northeast and east central New Mexico. NMZ104-126-200915- /O.EXP.KABQ.FW.W.0006.000000T0000Z-260220T0100Z/ /O.CON.KABQ.FW.W.0007.260220T1600Z-260221T0100Z/ Northeast Plains-East Central Plains- 609 PM MST Thu Feb 19 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... ...RED FLAG WARNING FOR THURSDAY HAS EXPIRED... * AREA AND TIMING...Northeast Plains (Zone 104) and the East Central Plains (Zone 126) on Friday from 9 AM to 6 PM MST. * 20 FOOT WINDS...For Friday, west winds 25 to 35 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...For Friday, minimum values between 12 and 17 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ123-200215- /O.EXP.KABQ.FW.W.0006.000000T0000Z-260220T0100Z/ Northeast Highlands- 609 PM MST Thu Feb 19 2026 ...RED FLAG WARNING HAS EXPIRED... Relative humidity values have climbed above 15 percent, and winds have diminished below critical thresholds. $$ NMZ125-200915- /O.CON.KABQ.FW.W.0007.260220T1600Z-260221T0100Z/ Central Highlands- 609 PM MST Thu Feb 19 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM MST FRIDAY... * AREA AND TIMING...Central Highlands (Zone 125) Friday from 9 AM to 6 PM MST. Mainly across eastern portions of this zone. * 20 FOOT WINDS...West winds 25 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...Minimum values between 13 and 18 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 53
748 WWUS85 KABQ 200936 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 236 AM MST Fri Feb 20 2026 ...RED FLAG WARNING TODAY FROM 9 AM TO 6 PM FOR THE NORTHEAST AND EAST CENTRAL PLAINS, AND CENTRAL HIGHLANDS, DUE TO STRONG WINDS AND LOW HUMIDITY... .Persistently strong flow aloft, an area of low pressure at the surface over the northeast corner of New Mexico, and very dry fuels over northeast and east central parts of the state will result in critical fire weather conditions again today. Wind speeds will be stronger today than they were Thursday, with westerly gusts reaching 50 to 60 mph. NMZ104-125-126-210100- /O.CON.KABQ.FW.W.0007.260220T1600Z-260221T0100Z/ Northeast Plains-Central Highlands-East Central Plains- 236 AM MST Fri Feb 20 2026 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS EVENING... * AREA AND TIMING...Northeast Plains (Zone 104), East Central Plains (Zone 126), and Central Highlands (Zone 125) today from 9 AM to 6 PM MST. * 20 FOOT WINDS...West winds 25 to 40 mph with gusts up to 60 mph. * RELATIVE HUMIDITY...Minimum values between 12 and 19 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ 44
574 WWUS85 KABQ 210058 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 558 PM MST Fri Feb 20 2026 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING.... .Critical fire weather conditions are no longer occurring. NMZ104-125-126-210200- /O.EXP.KABQ.FW.W.0007.000000T0000Z-260221T0100Z/ Northeast Plains-Central Highlands-East Central Plains- 558 PM MST Fri Feb 20 2026 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... Relative humidity values have generally risen above 15 percent and will continue to recover as temperatures fall after sunset. $$ 53
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 19, 11:08 AM MST, 38 minutes earlier. Its key messages:
- Updated at 1028 AM MST Thu Feb 19 2026
- Hazardous west northwest crosswinds around 50 mph will persist across the central highlands this morning mainly impacting Highway 285, Highway 84, and Route 3. West crosswinds will probably gust from 40 to 60 mph across much of the area along and east of the central mountain chain on Friday.
- Snow will produce winter driving conditions across the west central and northern mountains tonight and Friday, with a moderate risk of snow squalls even at lower elevations Friday morning as a blustery cold front crosses west central, northwest, and north central New Mexico.
- Critical fire weather conditions will increase the risk of rapid fire spread across northeast and east central areas today and Friday.
Area forecast discussion, Feb 19, 11:08 AM MST, 38 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Albuquerque NM 1108 AM MST Thu Feb 19 2026 ...New AVIATION... .KEY MESSAGES... Updated at 1028 AM MST Thu Feb 19 2026 - Hazardous west northwest crosswinds around 50 mph will persist across the central highlands this morning mainly impacting Highway 285, Highway 84, and Route 3. West crosswinds will probably gust from 40 to 60 mph across much of the area along and east of the central mountain chain on Friday. - Snow will produce winter driving conditions across the west central and northern mountains tonight and Friday, with a moderate risk of snow squalls even at lower elevations Friday morning as a blustery cold front crosses west central, northwest, and north central New Mexico. - Critical fire weather conditions will increase the risk of rapid fire spread across northeast and east central areas today and Friday. && .UPDATE... Issued at 501 AM MST Thu Feb 19 2026 Quite a mountain wave got going early this morning with a 69 KT wind gusts observed at KRTN at 1045Z. Gust speed dropped to 24 KT at 1153Z, so we let the High Wind Warning and most of the Wind Advisories along and east of the central mountain chain expire at 12Z. It would not be surprising if localized gusts to 45 KT or even 50 KT continue to occur along the east slopes of the Sangre de Cristo Mountains over the next few hours, but the forecast cross section shows near surface wind speeds with the mountain wave creeping upslope from the I-25 corridor and gradually weakening through 15Z. Higher confidence exists in gusts up to 45 KT from Clines Corners to Vaughn, and perhaps Santa Rosa, through the morning hours. The speed max aloft is forecast to linger longest over this typically gusty area, so we converted the High Wind Warning to a Wind Advisory there, which continues until 19Z. && .SHORT TERM... (Today through Friday) Issued at 127 AM MST Thu Feb 19 2026 Northwest wind gusts around 50 mph will linger this morning around Clines Corners and Vaughn, as the tail end of a jet max aloft gradually exits east of New Mexico. Elsewhere along and east of the central mountain chain, wind gusts will generally reach 30-40 mph, except for lighter winds on the Chaves County plains including Roswell. Humidities will be low enough for critical fire weather conditions across northeast areas along and east of I-25 this afternoon, as well as across the east central plains. Another upper level trough and gusty Pacific cold front will pass eastward over the central and southern Rockies with a quick burst of snow tonight and Friday. Precip-wise, this system should be very similar to the snow makers that crossed Tuesday and Wednesday. The northern mountains and Chuska Mountains will be favored for a few inches of snow, except up to 6 inches on higher ridgelines of the Tusas and Chuska Mountains. Instability looks sufficient Friday morning for snow-squall-like conditions as the blustery Pacific cold front crosses west central, northwest, and north central parts of the forecast area with an hour or so of visibilities around 1/4-1/2 mile, wind gusts from 40-50 mph, and a quick inch or so of snow. Low temperatures mostly in the teens and 20s Friday morning will enable the snow to stick causing quick deterioration of road conditions and making driving hazardous along the continental divide, and around Gallup, Farmington, and Taos. Snow will gradually decrease in coverage and intensity Friday afternoon, lingering longest near the CO border. Windy conditions will also return on Friday as the upper trough steers another jet streak over the forecast area. Wind speeds at 700 mb look to vary around 40-55 KT, while a ~998 mb surface low develops over the northeast corner of NM. This will enable wind gusts from 50-60 mph along the central mountain chain, and eastward across the northeast and east central plains. Lighter gusts from 35-50 mph are likely elsewhere across the forecast area. Humidities will be low enough on Friday for critical fire weather conditions on the eastern plains in the afternoon. Otherwise, high temperatures will vary from near to around 19 degrees below 1991-2020 averages with the greatest departures from average near the northern and western borders of NM. && .LONG TERM... (Friday night through Wednesday) Issued at 127 AM MST Thu Feb 19 2026 Dry weather is forecast this weekend and during the first half of the coming work week as a ridge of high pressure builds over the Desert Southwest. After another cool day Saturday, high temperatures will trend warmer, reaching a few to several degrees above 30-year averages across all but the lower Pecos River Valley Monday, and around 5-19 degrees above average areawide Tuesday and Wednesday. An increasingly active storm track over the northern and central Rockies will weaken the ridge aloft Tuesday and Wednesday, with stronger flow aloft and gustier surface winds. && .AVIATION... (18Z TAFS) Issued at 1028 AM MST Thu Feb 19 2026 *** LAST TAF ISSUANCE FOR KTCC (TUCUMCARI) *** Strong westerly flow persists across the region, but not as strong as the past couple of days. Winds aloft are forecast to strengthen overnight as a trough approaches from the west. The result will be areas of low level wind shear across central and western NM Friday morning prior to mixing and winds picking up at the surface. The trough will also bring deteriorating conditions overnight, with areas of MVFR cigs developing along/west of the Continental Divide. Areas of snow Friday morning will result in short-lived IFR conditions, with KGUP and KFMN being the most- impacted terminals. Elsewhere, VFR conditions are likely to persist through the end of the TAF period, although with the development and gradual lowering of VFR cigs. && .FIRE WEATHER... Issued at 127 AM MST Thu Feb 19 2026 With ERC's varying from the 50th to 95th percentile, humidities from 9-18 percent, and wind gusts up to 40 mph this afternoon, we decided to expand the ongoing Red Flag Warning for this afternoon westward to the I-25 corridor from Las Vegas northward. Winds will strengthen on Friday, when the northeast highlands will feel higher humidities and a chance for snow showers. However, it should be drier on Friday compared to today over Guadalupe County, so Friday's Fire Weather Watch will be expanded to the eastern half of the Central Highlands with this forecast package. Depending on how well the upper level ridge breaks down, Tuesday and Wednesday will probably be our next days with a risk of critical fire weather conditions. Otherwise, broad areas of poor ventilation are forecast over central and western parts of the fire weather forecast area on Saturday and Sunday. Poor ventilation will probably spread to northeast areas as well on Monday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 37 26 40 15 / 5 70 50 0 Dulce........................... 30 16 34 5 / 10 80 90 10 Cuba............................ 35 22 37 14 / 20 40 60 5 Gallup.......................... 37 20 39 7 / 20 60 40 0 El Morro........................ 36 22 36 14 / 30 30 50 0 Grants.......................... 41 20 40 11 / 10 20 30 0 Quemado......................... 41 25 41 17 / 20 10 20 0 Magdalena....................... 46 30 47 23 / 10 5 20 0 Datil........................... 41 26 42 19 / 10 5 20 0 Reserve......................... 45 25 46 16 / 30 20 30 0 Glenwood........................ 49 27 48 20 / 30 20 30 0 Chama........................... 25 12 28 4 / 10 70 90 5 Los Alamos...................... 36 25 38 19 / 10 30 40 0 Pecos........................... 37 20 40 16 / 10 20 30 0 Cerro/Questa.................... 29 17 32 10 / 5 30 70 0 Red River....................... 22 12 24 6 / 10 30 80 5 Angel Fire...................... 26 8 30 2 / 10 30 60 5 Taos............................ 33 19 37 10 / 10 30 40 0 Mora............................ 36 18 38 14 / 5 20 30 0 Espanola........................ 43 23 45 16 / 10 30 30 0 Santa Fe........................ 37 24 41 19 / 20 20 30 0 Santa Fe Airport................ 41 23 43 18 / 10 20 30 0 Albuquerque Foothills........... 44 32 47 27 / 20 10 20 0 Albuquerque Heights............. 48 31 49 26 / 10 10 20 0 Albuquerque Valley.............. 50 28 51 24 / 10 10 20 0 Albuquerque West Mesa........... 48 29 49 24 / 10 10 20 0 Belen........................... 52 28 53 21 / 10 5 20 0 Bernalillo...................... 47 29 49 23 / 10 10 30 0 Bosque Farms.................... 51 27 52 20 / 10 5 20 0 Corrales........................ 48 28 50 23 / 10 10 20 0 Los Lunas....................... 51 27 52 21 / 10 5 20 0 Placitas........................ 43 30 46 24 / 10 20 20 0 Rio Rancho...................... 47 29 48 24 / 10 10 20 0 Socorro......................... 55 31 57 26 / 5 5 10 0 Sandia Park/Cedar Crest......... 39 27 41 22 / 20 20 30 0 Tijeras......................... 41 29 44 24 / 20 10 20 0 Edgewood........................ 41 25 44 20 / 10 10 10 0 Moriarty/Estancia............... 44 20 46 15 / 5 10 5 0 Clines Corners.................. 39 23 41 18 / 0 5 5 0 Mountainair..................... 42 27 46 21 / 10 5 5 0 Gran Quivira.................... 44 27 48 21 / 10 0 5 0 Carrizozo....................... 52 35 53 27 / 5 5 5 0 Ruidoso......................... 44 31 46 25 / 0 10 10 0 Capulin......................... 40 16 42 12 / 0 0 20 0 Raton........................... 42 14 45 11 / 0 5 20 0 Springer........................ 45 16 47 12 / 0 0 10 0 Las Vegas....................... 41 21 43 15 / 0 0 0 0 Clayton......................... 49 20 51 18 / 0 0 10 0 Roy............................. 47 21 48 17 / 0 0 5 0 Conchas......................... 55 24 57 20 / 0 0 0 0 Santa Rosa...................... 51 25 54 23 / 0 0 0 0 Tucumcari....................... 55 25 59 21 / 0 0 0 0 Clovis.......................... 56 30 60 25 / 0 0 0 0 Portales........................ 58 27 62 24 / 0 0 0 0 Fort Sumner..................... 56 26 60 23 / 0 0 0 0 Roswell......................... 65 35 67 29 / 0 0 0 0 Picacho......................... 56 35 58 26 / 0 0 0 0 Elk............................. 54 33 55 25 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 6 PM MST this evening for NMZ104-123-126. High Wind Warning from 9 AM to 5 PM MST Friday for NMZ214-215- 223-229-232-233. Wind Advisory from 9 AM to 5 PM MST Friday for NMZ212-221-222- 226-228-231-234-237-239-240. Fire Weather Watch Friday afternoon for NMZ104-125-126. Wind Advisory until noon MST today for NMZ223-233. && SHORT TERM...44 LONG TERM....44 AVIATION...11
In the hours before
Local storm report, Feb 19, 9:39 AM MST, 2 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
939 AM MST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 1 SE Gallina 36.23N 106.84W
02/19/2026 M3.0 Inch Rio Arriba NM Cocorahs
Cocorahs station NM-RA-64 Gallina 2.0 W.
&&Local storm report, Feb 19, 9:40 AM MST, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
940 AM MST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow Gallup 35.53N 108.73W
02/19/2026 M1.0 Inch McKinley NM Cocorahs
Cocorahs station NM-MK-28 Gallup 0.4 NNE.
&&Local storm report, Feb 19, 10:20 AM MST, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1020 AM MST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Non-Tstm Wnd Gst 6 E Storrie Lake State 35.65N 105.13W
02/18/2026 M63 MPH San Miguel NM ASOS
ASOS station KLVS Las Vegas Muni Airport.
&&Local storm report, Feb 19, 10:21 AM MST, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1021 AM MST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Non-Tstm Wnd Gst 1 S Clines Corners 35.00N 105.67W
02/18/2026 M62 MPH Torrance NM ASOS
ASOS station KCQC Clines Corners 1 SSE.
&&Local storm report, Feb 19, 10:22 AM MST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
1022 AM MST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Non-Tstm Wnd Gst 2 S Fort Stanton 33.47N 105.52W
02/18/2026 M66 MPH Lincoln NM AWOS
AWOS station KSRR Sierra Blanca Rgnl Arpt.
&&Local storm report, Feb 19, 10:39 AM MST, 1 hour 7 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
1039 AM MST Thu Feb 19 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM Non-Tstm Wnd Gst Raton Crews Airport 36.73N 104.50W
02/19/2026 M79 MPH Colfax NM ASOS
ASOS station KRTN Raton Crews Airport.
0424 PM Non-Tstm Wnd Gst 1 WSW Allison 35.52N 108.80W
02/18/2026 M70 MPH McKinley NM ASOS
ASOS station KGUP Gallup Airport.
0115 PM Non-Tstm Wnd Gst 2 S Fort Stanton 33.47N 105.52W
02/18/2026 M66 MPH Lincoln NM AWOS
AWOS station KSRR Sierra Blanca Rgnl Arpt.
0600 PM Non-Tstm Wnd Gst Rowe 35.49N 105.67W
02/18/2026 M64 MPH San Miguel NM Mesonet
Mesonet station NM012 I-25 @ Rowe (NMDOT).
0915 PM Non-Tstm Wnd Gst 6 E Storrie Lake State 35.65N 105.13W
02/18/2026 M63 MPH San Miguel NM ASOS
ASOS station KLVS Las Vegas Muni Airport.
1015 PM Non-Tstm Wnd Gst 1 S Clines Corners 35.00N 105.67W
02/18/2026 M62 MPH Torrance NM ASOS
ASOS station KCQC Clines Corners 1 SSE.
0625 PM Non-Tstm Wnd Gst 6 E Storrie Lake State 35.65N 105.13W
02/18/2026 M60 MPH San Miguel NM ASOS
ASOS station KLVS Las Vegas Muni Airport.
0355 PM High Sust Winds 11 SE Vaughn 34.48N 105.08W
02/18/2026 M40 MPH Guadalupe NM Mesonet
SE Vaughn Mesonet Site.
0700 AM Snow 1 NE Agua Fria 35.66N 106.01W
02/19/2026 M5.0 Inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-204 Santa Fe 3.3 WSW.
0700 AM Snow 3 ENE Ensenada 36.74N 106.48W
02/19/2026 M4.0 Inch Rio Arriba NM Cocorahs
Cocorahs station NM-RA-51 Chama 12.3 SSE.
1050 AM Snow 8 S Red River 36.59N 105.45W
02/18/2026 E3.0 Inch Taos NM Public
0700 AM Snow 1 SE Gallina 36.23N 106.84W
02/19/2026 M3.0 Inch Rio Arriba NM Cocorahs
Cocorahs station NM-RA-64 Gallina 2.0 W.
0700 AM Snow 2 NE Chacon 36.16N 105.34W
02/19/2026 M2.5 Inch Mora NM Cocorahs
Cocorahs station NM-MR-13 Chacon 2.1 ENE.
0400 PM Snow Eagle Nest 36.56N 105.26W
02/18/2026 M2.0 Inch Colfax NM CO-OP Observer
CO-OP Observer station EGNN5 Eagle Nest.
0700 AM Snow 3 SE El Vado 36.57N 106.70W
02/19/2026 M1.7 Inch Rio Arriba NM Cocorahs
Cocorahs station NM-RA-72 Chama 23.3 SSW.
0700 AM Snow 2 NNW Cuba 36.05N 106.97W
02/19/2026 M1.1 Inch Sandoval NM Cocorahs
Cocorahs station NM-SN-174 Cuba 2.1 NNW.
1200 PM Snow 7 E Chupadero 35.79N 105.80W
02/18/2026 E1.0 Inch Santa Fe NM Public
0700 AM Snow 1 S Cedar Hill 36.93N 107.89W
02/19/2026 M1.0 Inch San Juan NM Cocorahs
Cocorahs station NM-SJ-63 Aztec 9.1 NE.
0700 AM Snow 1 NE Bloomfield 36.72N 107.97W
02/19/2026 M1.0 Inch San Juan NM Cocorahs
Cocorahs station NM-SJ-46 Bloomfield 0.8 NE.
0700 AM Snow Gallup 35.53N 108.73W
02/19/2026 M1.0 Inch McKinley NM Cocorahs
Cocorahs station NM-MK-28 Gallup 0.4 NNE.
0700 AM Snow 3 ESE Ramah Lake 35.14N 108.44W
02/19/2026 M1.0 Inch Cibola NM Cocorahs
Cocorahs station NM-CB-32 Ramah 3.1 ENE.
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 6:35 PM MST | Special Weather Statement | ABQ | McKinley | 40 min |
| Feb 18, 7:15 PM MST | Red Flag Warning | ABQ | Colfax, Curry, De Baca, Harding, Mora, Quay and 3 more | 23 hr |
| Feb 19, 4:59 AM MST | Wind Advisory | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 7 hr |
| Feb 19, 11:27 AM MST | Winter Storm Warning | ABQ | Rio Arriba, Taos | 27 hr |
| Feb 19, 11:36 AM MST | High Wind Warning | ABQ | Colfax, Guadalupe, Mora, Rio Arriba, San Miguel, Santa Fe and 2 more | 31 hr |
| Feb 19, 11:36 AM MST | Wind Advisory | ABQ | Bernalillo, Chaves, Colfax, Curry, De Baca, Harding and 10 more | 31 hr |
Nearby
Red Flag Warnings in New Mexico, 2026Every red flag warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.